The Michigan Mathematical Journal

Primes in short intervals.

Helmut Maier

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 32, Issue 2 (1985), 221-225.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003189

Mathematical Reviews number (MathSciNet)
MR783576

Zentralblatt MATH identifier
0569.10023

Digital Object Identifier
doi:10.1307/mmj/1029003189

Subjects
Primary: 11N05: Distribution of primes
Secondary: 11N13: Primes in progressions [See also 11B25]

Citation

Maier, Helmut. Primes in short intervals. Michigan Math. J. 32 (1985), no. 2, 221--225. doi:10.1307/mmj/1029003189. http://projecteuclid.org/euclid.mmj/1029003189.


Export citation